Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Underwent piles surgery, having problem in passing stools, applying cream, taking tablets, problem exists. Help

hi, My husband underwent piles surgery on last tuesday and was there in hospital for 2 more days. He got discharged yesterday(thursday). but he is having great problem in passing the stools . He almost faints and become soo weak after going to bathroom. He is havings sitz bath, applying cream and taking tablets also. But still the problem exists. Please help and tell us how can he reduce pain while passing the stool.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
your husband has undergone haemorrhiods surgery, and now he is having pain while passing stools..
this is a common complaint after surgery..
it will take 7-10 days for returning to normal..
meanwhile continue to take sitz bath, use anesthetic cream while going for tiolet, antibiotics and analgesics will help..
all the very best..
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor